# SDR SWIA2020021848601

- Difficulty date: December 18, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON R/H FITTING AT FS319.70 BETWEEN STR.17R AND STR.18R   (C-CHECK) RO 2/14/2020   FOUND CORROSION ON THE RH FITTING AT FS319.7 BETWEEN STR 17R AND 18R TO BE BEYOND REPAIRABLE LIMITS, REMOVED AND REPLACED FITTING REF CRJ 900 SRM. SEE CONTINUATION CARD FOR DETAILS, M-337 COMPLETED.
